MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7205/milmed-d-12-00492

Медицинская библиотека · Military medicine · 2013

Decrease corneal hysteresis in steroid-induced ocular hypertension: a case report.

Molinari Joseph F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To describe a case of steroid-induced ocular hypertension in which a clinical significant increase in intraocular pressure resulted with a corresponding corneal hysteresis decreased response.

METHOD: A case report is presented in which a 62-year-old white male who was diagnosed with rosacea meibomitis and treated with topical antibiotic steroid combination ointment responded such.

CONCLUSION

This case report illustrates a reverse model of the topical antiglaucoma medication studies recently described of decrease in intraocular pressure with an increase in corneal hysteresis with the application of topical prostaglandins and beta-blocker compounds. This may provide additional insight into how the biomechanical properties of the cornea and tunics of the eye respond to local applications of different ocular medications.

Для цитирования: Molinari Joseph F. Decrease corneal hysteresis in steroid-induced ocular hypertension: a case report.. Military medicine. 2013. DOI: 10.7205/milmed-d-12-00492.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.